Homomorphisms of the algebra of symmetric analytic functions on $\ell_1$

  • I.V. Chernega Institute for Applied Problems of Mechanics and Mathematics, 3b Naukova str., 79060, Lviv, Ukraine
Keywords: polynomials and analytic functions on Banach spaces, symmetric polynomials, spectra of algebras
Published online: 2014-12-28

Abstract


The algebra $\mathcal{H}_{bs}(\ell_1)$ of symmetric analytic functions of bounded type is investigated. In particular, we study continuity of some homomorphisms of the algebra of symmetric polynomials on $\ell_p$ and composition operators of the algebra of symmetric analytic functions. The paper contains several open questions.
Article metrics
PDF downloads: 89
Abstract views: 246
How to Cite
(1)
Chernega I. Homomorphisms of the Algebra of Symmetric Analytic Functions on $\ell_1$. Carpathian Math. Publ. 2014, 6 (2), 394-398.